Webpage of Wansu Kim (金完洙)
I am currently an assistant professor at KAIST (Daejeon, South Korea) from February 2019. Here is my CV.
I am interested in p-adic Hodge theory and p-adic cohomology theories, Barsotti-Tate groups, Shimura varieties and their local analogue (Rapoport-Zink spaces), and their function field analogues. I am also interested the application to the p-adic cohomology theory to the function field case of equivariant BSD conjecture.
My email address is: wansu dot math at gmail dot com.
They can also be found on the arXiv, although the versions posted here can be slightly more up-to-date (due to my tendency to frequently revise my preprints).
(joint with David Burns, Mahesh Kakde) On a refinement of the Birch and Swinnerton-Dyer Conjecture in positive characteristic arXiv:1805.03611
(joint with Paul Hamacher) On G-isoshtukas over function fields arXiv:2003.07389
Selecta Math. Vol 27 (2021), Article number 75, 35 pages.
(Joint with Urs Hartl) Local Shtukas, Hodge-Pink Structures and Galois Representations arXiv:1512.05893
Proceedings of the conference on "t-motives: Hodge structures, transcendence and other motivic aspects", BIRS, Banff, Canada 2009, Editors G. Böckle, D. Goss, U. Hartl, M. Papanikolas, European Mathematical Society (2020), pp 183-260.
(joint with Paul Hamacher) l-adic étale cohomology of Shimura varieties of Hodge type with non-trivial coefficients arXiv:1711.07123
Math. Ann. Vol 375 (2019), No 3-4, pp 973-1044.
On central leaves of Hodge-type Shimura varieties with parahoric level structure arXiv:1703.04470
Math. Z. Vol 291 (2019), No 1-2, pp 329-363.
Rapoport-Zink uniformisation of Hodge-type Shimura varieties.
Forum Math. Sigma (2018), Vol 6, e16.
Rapoport-Zink spaces of Hodge type arXiv:1308.5537
Forum Math. Sigma (2018), Vol 6, e8.
(Joint with Keerthi Madapusi Pera) 2-adic integral canonical models
Forum Math. Sigma (2016), Vol 4, e28.
Int. Math. Res. Not. (2015), Vol 17, Pages 8152 - 8232;
Erratum: Int. Math. Res. Not. (2015), Vol 19, Pages 8353 - 8356.
Math. Res. Lett. (2012), Vol 19, No 01, Pages 121 - 141.
J. Number Theory (2011), Vol 131, No 7, Pages 1258 - 1275.